JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Polynomial Equation in Radicals
  • Khan, Muhammad Ali ; Aslam, Muhammad ;
  • Kyungpook mathematical journal, volume 48, issue 4, 2008, Pages 545~551
  • DOI : 10.5666/KMJ.2008.48.4.545
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Biideals in BCK/BCI-Bialgebras
  • Jun, Young-Bae ;
  • Kyungpook mathematical journal, volume 48, issue 4, 2008, Pages 577~584
  • DOI : 10.5666/KMJ.2008.48.4.577
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • MC2 Rings
  • Wei, Jun-Chao ;
  • Kyungpook mathematical journal, volume 48, issue 4, 2008, Pages 651~663
  • DOI : 10.5666/KMJ.2008.48.4.651
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)